# SDR USAA2012121900007

- Difficulty date: December 18, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Contaminated
- Location: Egt
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

ON ENGINE NR 2 START, EGT OVERLIMIT AND AUTO SHUTDOWN.  MAINTENANCE FOUND EXCESSIVE MOISTURE IN EGT HARNESS CONNECTORS AND JUNCTION BOX.  DRIED AREA WITH NITROGEN AND HOT AIR GUN - ACCOMPLISHED SEVERAL ENGINE STARTS WITH NO FURTHER ISSUES.
